advertisement
Question
Posted by: anxious | 2008/09/21

FLYING

Hi Doc

I woke up Sun am last with terribly sore glands (it seemed only on my right side) and was feeling awful - I went to my gp on Tues and he said I had a throat infection (I dont EVER remember having sore glands when I have had any throat infection) and gave me a Celestone Soluspan inj and 500mg Zinnat and Mucospect and said I must carry on using my Nasonex. I am convinced this i still from when I was sick last month - on 16/8 I had sinus, throat, chest &  ear infections - I had Augment XR and same inj and same cough mixt. I still have thick mucous in my nose - my glands were sore again yest - I took 2 stopane and it helped - and took them again when I woke up 01:40 this am it worried me so much. I am flying to East London Thurs lunch time - finished my Zinnat last night still taking cough mixture and using nasal spray - do I need to speak to my doc about anything else - no ear trouble so far - hope it stays that way!

Thanks for help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Thank you for visiting health24.com.

I recommend that you continue with the Zinnat for at least a period of 14 days. I also suggest that you use anti-inflammatories, like Panado 500mg, four times per day, to alleviate the inflammation in the glands. Furthermore, you have to continue with the rest of your medication.

Regards




Dr Anrich Burger

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Me too! | 2008/09/22

I feel for you. I have also been like you are in the past. Flying like that can give you earache when the plane starts descending before landing. I would ask your GP to check your ears to see if they' re ' blocked' . My GP gave me these tablets that I took a few days before departure that really kept my ears unblocked so I could fly without pain. It Worked. Apparently, pilots and air hostesses use it quite regularly. Unfortunately I can' t remember the name of the product, but I' m sure your GP will be able to help. Have a good trip, and don' t worry, I' m sure everything will be fine and you will have a great time.

Reply to Me too!

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement